# SDR DALA2025051303712

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MULTIPLE AREAS ON FR80, STR 15L- 19L (MARKED). REMOVED AND REPLACED FRAME SECTION ON FR80 STR 15L TO 19L PER A220 ASRP BD500-A-J51-42-21-00AA-078A-A AND BOMBARDIER DWG C01409001 REV-D. REMOVED AND REPLACED FRAME SECTION ON FR80 STR 15L TO 19L PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01409001 REV-D. (LP# 0956010)
